We give the overview on a program leading to the proof of the Brody Theorem for Deligne-Mumford analytic stacks, starting from the definitions of Kobayashi and Brody hyperbolicity for these objects. Complete proofs will appear in [2].

Borghesi, S., & Tomassini, G. (2012). Hyperbolicity for Deligne-Mumford analytic stacks and Brody’s theorem. ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, 23(4), 377-393 [10.4171/RLM/634].

Hyperbolicity for Deligne-Mumford analytic stacks and Brody’s theorem

BORGHESI, SIMONE
;
2012

Abstract

We give the overview on a program leading to the proof of the Brody Theorem for Deligne-Mumford analytic stacks, starting from the definitions of Kobayashi and Brody hyperbolicity for these objects. Complete proofs will appear in [2].
Articolo in rivista - Articolo scientifico
Homotopical algebra, stacks, Kobayashi hyperbolicity
English
377
393
17
Borghesi, S., & Tomassini, G. (2012). Hyperbolicity for Deligne-Mumford analytic stacks and Brody’s theorem. ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, 23(4), 377-393 [10.4171/RLM/634].
Borghesi, S; Tomassini, G
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/47633
Citazioni
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
Social impact